Previous |  Up |  Next


Title: On local and global moduli of convexity (English)
Author: Daneš, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 17
Issue: 3
Year: 1976
Pages: 413-420
Category: math
MSC: 22A48
MSC: 46B05
MSC: 46B99
MSC: 52A10
idZBL: Zbl 0346.46014
idMR: MR0417755
Date available: 2008-06-05T20:51:36Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] BUI-MIN-ČI, GUPARIĬ V. I.: Some characteristics of normed spaces and their application to a generalization of Parseval's identity on Banach spaces.Teorija Funkc., Funkcional. Anal. i ich Priložen. 8 (1969), 14-91 (in Russian).
Reference: [2] DAY M. M.: Uniform convexity in factor and conjugate spaces.Annals of Math. 45 (1944), 375-385. Zbl 0063.01058, MR 0010779


Files Size Format View
CommentatMathUnivCarol_017-1976-3_1.pdf 628.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo